# SDR AALA202403133216

- Difficulty date: February 22, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,398 hours, 23,525 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOT# 91-014 COCKPIT RIGHT-HAND SLIDING WINDOW HARD TO OPEN AND CLOSE. ADJUSTED OF THE HANDLE COCKPIT RIGHT-HAND SLIDING WINDOW PER AMM TASK 50-12-11-400-001-A.
